# SDR AALA202011049001

- Difficulty date: November 2, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 53,871 hours, 32,998 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Panel
- Condition: Inoperative
- Location: Fire Detection
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED.  AGENT 1 DISCHARGE LIGHT ENGINE 2 ILLUMINATED.  REMOVED AND REPLACED ENGINE/APU FIRE PANEL (AALA202011049001), PER AMM 26-12-12 AND FIRE BOTTLE 6WE2 (AALA202011049004) PER AMM 26-21-41.
